# SDR 2023FA0000703

- Difficulty date: October 13, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 23,998 hours
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Heater, Janitrol
- Component part number: FR6SD793
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT UNKNOWN LOCATION. UPON INVESTIGATION BY OUR LEAD MECHANIC WE FOUND THE HEATER FLAMED OUT. OPS CHECKED GOOD NO DEFECTS WERE FOUND. AND AIRCRAFT RETURNED TO SERVICE. THE JANITROL HEATER WAS CLOSE TO TBO. AND WAS REPLACED WITH A OVER HAULED HEATER. THE FOLLOWING MONTH.
